VOL. 33 · NO. 2 | Summer 2003
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 33 (2), (Summer 2003)
No abstract available
Cathy Bonan-Hamada, Phil Gustafson
Rocky Mountain J. Math. 33 (2), 379-380, (Summer 2003)
No abstract available
Articles
Phil Gustafson
Rocky Mountain J. Math. 33 (2), 381-393, (Summer 2003) DOI: 10.1216/rmjm/1181069958
No abstract available
William B. Jones, Ellen E. Reed, Fred W. Stevenson
Rocky Mountain J. Math. 33 (2), 395-403, (Summer 2003) DOI: 10.1216/rmjm/1181069959
No abstract available
Front Matter
Rocky Mountain J. Math. 33 (2), 405, (Summer 2003)
No abstract available
Articles
Rocky Mountain J. Math. 33 (2), (Summer 2003) DOI: 10.1216/rmjm/1181069961
No abstract available
Lisa Lorentzen
Rocky Mountain J. Math. 33 (2), 409-474, (Summer 2003) DOI: 10.1216/rmjm/1181069962
KEYWORDS: Limit periodic continued fractions, convergence, truncation error estimates, incomplete gamma function, complementary error function, 30B10, 40A15
No abstract available
O. Njåstad
Rocky Mountain J. Math. 33 (2), 475-488, (Summer 2003) DOI: 10.1216/rmjm/1181069963
KEYWORDS: Strong moment problems, Nevanlinna parametrization, Nevanlinna matrices, 30D15, 30E05, 42C05, 44A60
No abstract available
Wolfgang Gawronski, Walter Van Assche
Rocky Mountain J. Math. 33 (2), 489-524, (Summer 2003) DOI: 10.1216/rmjm/1181069964
No abstract available
William B. Jones, Vigdis Petersen, Haakon Waadeland
Rocky Mountain J. Math. 33 (2), 525-544, (Summer 2003) DOI: 10.1216/rmjm/1181069965
No abstract available
Eliana X.L. De Andrade, John H. McCabe
Rocky Mountain J. Math. 33 (2), 545-566, (Summer 2003) DOI: 10.1216/rmjm/1181069966
No abstract available
R. Bressan, S.F. Menegasso, A. Sri Ranga
Rocky Mountain J. Math. 33 (2), 567-584, (Summer 2003) DOI: 10.1216/rmjm/1181069967
No abstract available
A. Bultheel, C. Díaz-Mendoza, P. González-Vera, R. Orive
Rocky Mountain J. Math. 33 (2), 585-608, (Summer 2003) DOI: 10.1216/rmjm/1181069968
KEYWORDS: Laurent polynomials, Gaussian quadrature, interpolatory quadrature, error estimates, 42C05, 41A55
No abstract available
A. Bultheel, P. González-Vera, E. Hendriksen, Olav Njåstad
Rocky Mountain J. Math. 33 (2), 609-627, (Summer 2003) DOI: 10.1216/rmjm/1181069969
KEYWORDS: Multi-point Padé approximation, Continued fraction, MP-fraction, multi-point Stieltjes moment problem, 30B70, 41A21
No abstract available
Leyla Daruis, Olav Njåstad, Walter Van Assche
Rocky Mountain J. Math. 33 (2), 629-645, (Summer 2003) DOI: 10.1216/rmjm/1181069970
No abstract available
David A. Field
Rocky Mountain J. Math. 33 (2), 647-660, (Summer 2003) DOI: 10.1216/rmjm/1181069971
No abstract available
Karl Gustafson
Rocky Mountain J. Math. 33 (2), 661-688, (Summer 2003) DOI: 10.1216/rmjm/1181069972
KEYWORDS: continued fractions, Spectral theory, Wavelets, time operators, Inverse problems
No abstract available
Brian A. Hagler
Rocky Mountain J. Math. 33 (2), 689-711, (Summer 2003) DOI: 10.1216/rmjm/1181069973
KEYWORDS: Orthogonal rational functions, 65D32, 26C15
No abstract available
Vigdis Brevik Petersen
Rocky Mountain J. Math. 33 (2), 713-728, (Summer 2003) DOI: 10.1216/rmjm/1181069974
No abstract available
Walter M. Reid
Rocky Mountain J. Math. 33 (2), 729-740, (Summer 2003) DOI: 10.1216/rmjm/1181069975
KEYWORDS: continued fractions, probability distributions, 30B70, 65D15, CR, G12
No abstract available
Ragnhild Johanne Rensaa
Rocky Mountain J. Math. 33 (2), 743-758, (Summer 2003) DOI: 10.1216/rmjm/1181069976
No abstract available
Back to Top